MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES, AURORA, ON REVANESSE LIPS+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES, AURORA, ON REVANESSE LIPS+ 1.2 ML
Model Number PN40149
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following is a clinical opinion based on the information provided in case (b)(4).On january 22, 2024 a patient received revanesse lips + into their lips, nasolabial folds and lateral perioral smile lines (over the modiolus).A dental block of 2% lidocaine with epi.Was performed pre procedure.There were no concerns or adverse events at the time of injection.On january 26, 2024 the patient called concerned with "swelling" around the right perioral smile line injection.There was no erythema, no inflammation, no pain, no discolouration and no lumps or nodules.There were no other swollen areas.The photos provided shows an isolated fullness in the area of the right perioral injection site.My clinical opinion is that this case represents an area of product that was injected in a suboptimal plane over the modiolus, which is the intersection of multiple muscles that control this highly expressive area of the face.This mobility causes an impression of fullness due to the muscle activity.This appearance will improve with time as the product integrates into the tissue.If waiting is not an option the product can be dissolved with hyluronidase.I trust this clinical opinion will be of value to all parties concerned.".

Brand Name
REVANESSE LIPS+ 1.2 ML
Common Device Name
REVANESSE LIPS+ 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES, AURORA, ON
prollenium medical technologie
aurora, ontario L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n,
aurora,, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key18848582
Report Number3004423487-2024-00003
Device Sequence Number20697352
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2025
Device Model NumberPN40149
Device Lot Number23G034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Patient RaceWhite